# SDR HNAA2025092600645

- Difficulty date: September 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 53,913 hours, 51,965 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON AFT AVIONICS DOOR.  REPAIRED IAW EO 1-53-24-0332
